# SDR IPXA2024101761016

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 118,681 hours, 20,331 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 65B8324843
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB,  ON TAKE OFF GEAR WOULD NOT RETRACT Â€ŒGEAR TILT Â€Œ EICAS MSG AIR TURN BACK FOLLOWED FIM 32-31 FAULT TREE FIG 105 TO BLOCK 4 FOUND R/H BG TRUCK FLEX LINE LEADING TO TILT ACTUATOR CHAFED AND LEAKING SEVERELY, PER BLOCK 33 REMOVED AND REPLACED FLEX LINE WITH REF TO AMM 20-11-18/201/401, AMM 32-13-15/401, AND AM 32-13-24/401.  RESET FUSE PER AMM 32-13-24/601 LEAK CHECK PASS A/C OK TO CONTINUE
